# SDR ASAA2016042016482

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,737 hours, 7,097 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC12771
- Condition: Failed
- Location: Apu
- Part time: 1,165 hours, 2,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS REQUEST ON DISPATCH RELEASE.  FIRST START AT 36000 FT APU FAULT LIGHT ILLUMINATED. FAULT LIGHT EXTINGUISHED IMMEDIATELY AFTER SWITCH POSITION TO OFF.  SECOND START 3 MINUTES LATER SUCCESSFUL.  ACFT GROUNDED.  APU INOPERATIVE CDU FAULT CODE 49-31175 - FAULT LIGHT FCU RESOLVER CIRCUIT SHOWS BAD.  NO OBVIOUS DAMAGE TAIL AREA.  REPLACED APU FCU IAW AMM 49-31-11.  LEAK AND OPS CK GOOD.
